# SDR ASAA0752389

- Difficulty date: December 19, 2007
- Submitted: December 20, 2007
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 511 hours, 168 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1714970501
- Condition: Malfunctioned
- Location: E&E Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FMC FAILED.  COULD NOT DUPLICATE LEFT FMC FAILURE.  PERFORMED FMCS SYS TEST IAW MM 34-61-00.  OPS NORMAL.
